Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Error estimates for the Clenshaw-Curtis quadrature


Author: M. M. Chawla
Journal: Math. Comp. 22 (1968), 651-656
MSC: Primary 65.55
DOI: https://doi.org/10.1090/S0025-5718-1968-0228169-2
MathSciNet review: 0228169
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. W. Clenshaw & A. R. Curtis, ``A method for numerical integration on an automatic computer,'' Numer. Math., v. 2, 1960, pp. 197-205. MR 22 #8659. MR 0117885 (22:8659)
  • [2] D. Elliott, ``Truncation errors in two Chebyshev series approximations,'' Math. Comp., v. 19, 1965, pp. 234-248. MR 31 #5313. MR 0181084 (31:5313)
  • [3] W. Fraser & M. W. Wilson, ``Remarks on the Clenshaw-Curtis quadrature scheme,'' SIAM Rev., v. 8, 1966, pp. 322-327. MR 34 #3784. MR 0203937 (34:3784)
  • [4] C. W. Clenshaw, Chebyshev Series for Mathematical Functions, National Physical Laboratory Mathematical Tables, Vol. 5, Department of Scientific and Industrial Research, H. M. S. O., London, 1962. MR 26 #362. MR 0142793 (26:362)
  • [5] P. J. Davis, Interpolation and Approximation, Blaisdell, New York, 1963, pp. 67-68, 311-312. MR 28 #393. MR 0157156 (28:393)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.55

Retrieve articles in all journals with MSC: 65.55


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1968-0228169-2
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society